Apparently, I now have high blood pressure to go along with my multiple sclerosis, fibromyalgia, TMJ Dysfunction and other related health conditions. My husband has been taking lisinopril (generic Zestril) for high blood pressure for a few years and hasn't seemed to have any ill effects. But after I took my first pill last night, I noticed that my usual GERD symptoms seemed much worse And this morning, I was wakened by a headache that lasted most of the day. I've awakened with heacaches a few times recently, despite using an NTI device for my TMJ, but that usually goes away once I get up, remove the NTI and take my usual morning meds. Today, it didn't. The headache lasted most of the day. A generic Fioricet finally seemed to calm it down, but my mouth and throat have been burning all day, as if the acid just ramped up. The only thing that seems to help (and it's only temporary) is a Chloraseptic-type throat spray. I looked over the paper the pharmacist gave me when I had the prescription filled, and it mentions the need for special monitoring if you take ibuprofen, aspirin or some other NSAIDs. (Acetominophen wasn't mentioned, but I have to be careful about using too much of that, too, because of possible liver damage from all my meds combined. I take a *lot* of meds and supplements. I take some good milk thistle supplements for the liver and good probiotics to offset the antibiotic my urologist has me taking to control bladder infections. I feel as though I'm walking a tightrope trying to balance all this stuff!) Anyway, I was wondering whether anybody knows if lisinopril makes acid reflux worse. Thanks in advance to anybody who can help me with some answers. (If this continues, I'll definitely follow up with my doctor next week, too.) --Laura R.M.